MAUDE Adverse Event Report: MEDIVATORS INC ENDOGATOR AUXILIARY WATER JET CONNECTOR

MEDIVATORS INC ENDOGATOR AUXILIARY WATER JET CONNECTOR
Model Number 100242
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record of the lot subject of the reported event was reviewed and no abnormalities were noted.The instructions for use ((b)(4)) auxiliary water jet connector state: "open the sterile peel pack, remove the endogator single use auxiliary water jet connector, and attach it to the scope's auxiliary water port by inserting the nozzle end into the port and engaging the threads while turning clockwise steadily until you feel firm resistance.Connect the endogator tubing's (intended for use with the (b)(4)) backflow valve to the endogator single use auxiliary water jet connector via luer lock.Prior to the procedure, activate the pump footswitch and prime the endogator¿ tubing and gi endoscope with sterile water." there have been no other complaints associated with this lot.Without the return or inspection of the subject device, a root cause cannot be determined.A follow-up report will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that water leaked from the plugs while using their auxiliary water jet connector.No report of injury or procedure delay.

Brand Name
ENDOGATOR AUXILIARY WATER JET CONNECTOR
Common Device Name
WATER JET CONNECTOR
Manufacturer (Section D)
MEDIVATORS INC
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18914258
Report Number1651395-2024-00013
Device Sequence Number6892994
Product Code OCX
UDI-Device Identifier00677964058493
UDI-Public00677964058493
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100242
Device Catalogue Number100242
Device Lot Number580003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown